Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Stability in Voting

Michael Dummett and Robin Farquharson
Econometrica
Vol. 29, No. 1 (Jan., 1961), pp. 33-43
Published by: The Econometric Society
DOI: 10.2307/1907685
Stable URL: http://www.jstor.org/stable/1907685
Page Count: 11
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Stability in Voting
Preview not available

Abstract

Voting is presented as an n-person majority game, in which preferences are ordinal. A condition on the preferences, substantially weaker than one postulated by D. Black, is shown to be sufficient for "stability" in such games.

Page Thumbnails

  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43